# SDR AALA202011019002

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,182 hours, 8,376 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CAPTAIN`S SLIDING WINDOW DIFFICULT TO CLOSE NEAR CLOSED POSITION.  REPLACED SLIDING WINDOW SEAL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 5611-13.
